# SDR ASAA2016110318572

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,338 hours, 11,473 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANEL AT 200 POSITION HAS LOOSE BOLT. GROUNDED - YES. FOUND ELONGATED HOLE AT PANEL 2.00 POSITION ON NR 1 ENGINE FAN DUCT. REMOVED AND REPLACED NR 1 ENGINE FAN DUCT PANEL AT 2.00 POSITION, IAW AMM 72-23-07.
